# SDR UPS03440777

- Difficulty date: May 19, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FWD CARGO COMPT BELOW FLOOR BIGLE SURFACE STRINGER END TO SKIN SURFACE FOUND CORROSION CRACK AT STA 820 TO STA 823 STG 47L.  CORROSION BLEND OUT 0.060 X 0.5 X 0.5 INCH BS 820-830 STRINGER S47L REPAIRED AS PER SRM 53-10-03 FIG 1.
